MathSciNet Relay Station
MathSciNet bibliographic data
MR637300 44A15 (33A15 33A45)
Belevitch, V.; Boersma, J. On Stieltjes integral transforms involving $\Gamma $-functions. Math. Comp. 38 (1982), no. 157, 223–226.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement